zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and exponential stability of periodic solution for impulsive delay differential equations and applications. (English) Zbl 1092.34034
A system of periodic functional-differential equations with impulses is considered. By using some differential inequalities, several results ensuring the existence of a unique globally exponentially stable periodic solution are proven. An interesting application to a system of delayed neural networks is given. The authors claim that their results improve or extend some previous work in the same direction, even for the nonimpulsive case.

MSC:
34K13Periodic solutions of functional differential equations
34K45Functional-differential equations with impulses
34K20Stability theory of functional-differential equations
92B20General theory of neural networks (mathematical biology)
WorldCat.org
Full Text: DOI
References:
[1] Akca, H.; Alassar, R.; Covachev, V.; Covacheva, Z.; Al-Zahrani, E.: Continuous-time additive Hopfield-type neural networks with impulses. J. math. Anal. appl. 290, 436-451 (2004) · Zbl 1057.68083
[2] Anokhin, A.; Berezansky, L.; Braverman, E.: Exponential stability of linear delay impulsive differential equations. J. math. Anal. appl. 193, 923-941 (1995) · Zbl 0837.34076
[3] Bainov, D. D.; Covachev, V. C.: Periodic solutions of impulsive systems with a small delay. J. phys. Amath. gen. 27, 5551-5563 (1994) · Zbl 0837.34069
[4] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equationsperiodic solutions and applications. (1993) · Zbl 0815.34001
[5] Ballinger, G.; Liu, X.: Existence and uniqueness results for impulsive delay differential equations. Dynam. cont. Dis. impul. Syst. 5, 579-591 (1999) · Zbl 0955.34068
[6] Burton, T. A.: Stability and periodic solutions of ordinary and functional differential equations. (1985) · Zbl 0635.34001
[7] Den Driessche, P. V.; Zou, X. F.: Global attractivity in delayed Hopfield neural networks models. SIAM J. Appl. math. 58, 1878-1890 (1998) · Zbl 0917.34036
[8] S. Guo, L. Huang, Stability analysis of a delayed Hopfield neural network, Phys. Rev. E 67 (2003) 061902 1 -- 7.
[9] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[10] Horn, R. A.; Johnson, C. R.: Matrix analysis. (1991) · Zbl 0729.15001
[11] Kreyszig, E.: Introductory functional analysis with applications. (1978) · Zbl 0368.46014
[12] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[13] Liu, X.; Ballinger, G.: Uniform asymptotic stability of impulsive differential equations. Comput. math. Appl. 41, 903-915 (2001) · Zbl 0989.34061
[14] Liu, X.; Ballinger, G.: Boundedness for impulsive delay differential equations and applications to population growth models. Nonlinear anal. 53, 1041-1062 (2003) · Zbl 1037.34061
[15] Liu, Y.; Ge, W.: Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients. Nonlinear anal. 57, 363-399 (2004) · Zbl 1064.34051
[16] Nieto, J. J.: Periodic boundary value problems for first-order impulsive ordinary differential equations. Nonlinear anal. 51, 1223-1232 (2002) · Zbl 1015.34010
[17] Nieto, J. J.: Impulsive resonance periodic problems of first order. Appl. math. Lett. 15, 489-493 (2002) · Zbl 1022.34025
[18] Soliman, A. A.: On stability of perturbed impulsive differential systems. Appl. math. Comput. 133, 105-117 (2002) · Zbl 1030.34043
[19] Shen, J. H.: Razumikhin techniques in impulsive functional differential equations. Nonlinear anal. 36, 119-130 (1999) · Zbl 0939.34071
[20] Yan, J.: Existence and global attractivity of positive periodic solution for an impulsive lasota-wazewska model. J. math. Anal. appl. 279, 111-120 (2003) · Zbl 1032.34077
[21] Yang, T.: Impulsive systems and controltheory and application. (2001)
[22] Yan, J.; Zhao, A.; Nieto, J. J.: Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka -- Volterra systems. Math. comput. Modelling 40, 509-518 (2004) · Zbl 1112.34052
[23] Yu, J. S.: Stability for nonlinear delay differential equations of unstable type under impulsive perturbations. Appl. math. Lett. 14, 849-857 (2001) · Zbl 0992.34055